Zeitschrift für Analysis und ihre Anwendungen
Full-Text PDF (1145 KB) | Metadata | Table of Contents | ZAA summary
Published online: 1989-08-31
Regularity of solutions of some problems in mathematical physics (in Russian)Alexander I. Koshelev, Sergey I. Chelkak and Vladimir M. Chistyakov
The regularity of generalized solutions of boundary value problems for quasilinear systems of elliptic and parabolic partial differential equations is studied. Conditions are found under which the solutions and their derivatives are smooth (Hölder continuous) functions. Except for some natural demands, these conditions consist in the boundedness of dispersion in the spectrum of that matrix which determines the ellipticity of the considered operator.
No keywords available for this article.
Koshelev Alexander, Chelkak Sergey, Chistyakov Vladimir: Regularity of solutions of some problems in mathematical physics (in Russian). Z. Anal. Anwend. 8 (1989), 349-360. doi: 10.4171/ZAA/358